# SDR DALA2019080804668

- Difficulty date: August 8, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N376NW
- Make and model: Airbus A320-212
- Aircraft serial: 1812
- Aircraft time: 51,647 hours, 23,914 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION RAIL DUMMY Y503.2 AT FR 16 AT FWD GALLEY AREA, REPLACED RAIL DUMMY Y503.2 AT FR 16 AT FWD GALLEY AREA AS PER A320 SRM 51-72-11 AND DRAWING D53112825
